Resultados globales: 5 registros encontrados en 0.02 segundos.
Artículos, Encontrados 5 registros
Artículos Encontrados 5 registros  
1.
10 p, 312.5 KB Transcritical and zero-Hopf bifurcations in the Genesio system / Cardin, Pedro T. (Universidade Estadual Paulista (Brasil). Departamento de Matemática) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we study the existence of transcritical and zero--Hopf bifurcations of the third--order ordinary differential equation a b c x - x^2 = 0, called the Genesio equation, which has a unique quadratic nonlinear term and three real parameters. [...]
2017 - 10.1007/s11071-016-3259-2
Nonlinear Dynamics, Vol. 88 (2017) , p. 547-553  
2.
23 p, 495.5 KB Limit cycles in planar piecewise linear differential systems with nonregular separation line / Cardin, Pedro T. (UNESP(Brazil). Departamento de Matemática) ; Torregrosa, Joan (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In this paper we deal with lanar piecewise linear differential systems defined in two zones. We consider the case when the two linear zones are angular sectors of angles and 2 - respectively, for (0,). [...]
2016 - 10.1016/j.physd.2016.07.008
Physica D. Nonlinear Phenomena, Vol. 337 (2016) , p. 67-82  
3.
15 p, 798.6 KB Bifurcation of limit cycle from a n-dimensional linear center inside a class of piecewise linear differential systems / Cardin, Pedro T. (IBILCE–UNESP(Brazil)) ; de Carvalho, Tiago (IBILCE–UNESP(Brazil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Let n be an even integer. We study the bifurcation of limit cycles from the periodic orbits of the n–dimensional linear center given by the differential system x˙ 1 = −x2, x˙ 2 = x1, . . . , x˙ n−1 = −xn, x˙ n = xn−1, perturbed inside a class of piecewise linear differential systems. [...]
2012 - 10.1016/j.na.2011.08.013
Nonlinear Analysis. Theory, Methods & Applications. An International Multidisciplinary Journal. Series A: Theory and Methods, Vol. 75 (2012) , p. 143-152  
4.
22 p, 400.9 KB Limit cycles of discontinuous piecewise linear differential systems / Cardin, Pedro Toniol (Universidade Estadual Paulista (Brasil)) ; de Carvalho, Tiago (Universidade Estadual Paulista (Brasil)) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We study the bifurcation of limit cycles from the periodic orbits of a two-dimensional (resp. four-dimensional) linear center in Rn perturbed inside a class of discontinuous piecewise linear differential systems. [...]
2011 - 10.1142/S0218127411030441
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 21 Núm. 11 (2011) , p. 3181-3194  
5.
24 p, 235.5 KB Geometric singular perturbation theory for non-smooth dynamical systems / Cardin, Pedro T. (Universidade Estadual Paulista. Departamento de Matemática) ; da Silva, Paulo R. (Universidade Estadual Paulista. Departamento de Matemática) ; Teixeira, Marco A. (Universidade Estadual de Campinas. Instituto de Matemática, Estatística e Computação Científica)
2014 - 10.5565/PUBLMAT_Extra14_06
Publicacions matemàtiques, Vol. Extra, Núm. (2014) , p. 111-134  

Vea también: autores con nombres similares
5 Cardin, Pedro T.
1 Cardin, Pedro Toniol
¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.